# SDR SWIA202164181

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CHANNEL BRACKET COMMON TO CENTER INTERCOSTAL DD1 IS CRACKED   (C CHECK RO 02-03-22)   INSTALLED THE CHANNEL BRACKET COMMON TO CENTER INTERCOSTAL DD1 REF. CRJ700 SRM 51-42-21-001-001-A01
